Author Topic: BENZO BELLY  (Read 445 times)

[Buddie]

BENZO BELLY
« on: November 21, 2012, 11:46:51 pm »
I have horrible benzo belly while tappering K  :(

PLEASE SOMEONE TELL ME SOME ADVICE ON HOW TO HELP THIS :'(

PERSONAL EXPERIANCES ETC!!!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #1 on: November 22, 2012, 12:00:54 am »
I've never had an issue up until I cold Turkey last Thursday worst stomach pains ever well when I was in tolerance withdrawal last October I used Align it really helped I lived in the bathroom everyday was a horror story waking up will start again since I felt like there's
Acid in my stomach now from being off 7 days now I took 5 mg of V today stomach symptoms subsided a bit but will start taking it again believe me it helps with the bloating a lot.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #2 on: November 22, 2012, 12:52:04 am »
I have destined belly its so swollen looks like I am pregnant. It feels so tight. Will Align help with this? I wonder how long this symptom of w/d will last? Miserable and just getting started. Prayer and determination I have to keep on keeping on. I am looking for suggestions on how to get through it all easier or help alieving some of these symptoms so a bearable tolerance.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #3 on: November 22, 2012, 01:05:13 am »
I would try it I currently can't hear out of my ears there so clogged up right now all because of cold I can't feel my head its so numb I have no idea what kind of symptom that is but it's awful benzo belly is tough mine felt like theres was acid in it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #4 on: November 23, 2012, 06:16:50 pm »
Hi Misery 3379. I am taking two pepto for my stomach and it helps with the tightness, and bloating.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #5 on: November 23, 2012, 06:44:17 pm »
Lots of extra strength tylenol helped my benzo belly a little
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #6 on: November 27, 2012, 06:29:30 am »
Thank you Simo and [...].....I am drinking a probotic drink its the one that goes with the Dannon Activia....I can't eat yogurt the texture makes me gag...but I can drink the drink...lol

I also plan on trying the allign I did some research on it. I want to eat smaller meals as to try and avoid the big belly I keep getting. When I eat it swells but if I eat smaller amounts it does not swell nearly as big. I would love to excerise and lose weight but I am a little afraid. I don't attend a gym and I normally excerise at home doing P90x and the Zumba and Wii Just dance games but my dizzyness is way to horrible to do any of those not to mention my muscles are a little weak and tend to cramp up. I wish I had a treadmill to walk the weather here is so crazy and cold I don't like to get out much. I think its another side effect from benzo withdrawl wanting to stay inside agorphobia not sure of the spelling but I hate leaving the apartment. It seems I will be single forever ugh ......I hate this pill wish I had never taken it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #7 on: November 29, 2012, 02:12:42 am »
Belly swelling can be caused by gluten too, so maybe elliminate that for awhile as well as taking probiotics.  I take Sustenex instead of Align because it's half the price and just as effective. Walmart carries it and so do other grocery stores.

BTW, I also suffered severe agorapohoboia also while in wd. I've been able to fully recover from that since getting off benzo's.  I think it's a pretty common symptom/side effect of benzo's.  Great drug huh?   :'(

Trust me, if I could survive this, so can you!   :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: BENZO BELLY
« Reply #8 on: November 29, 2012, 06:02:27 am »
Thank you CedaTree,

I did buy Align or should I say something that was right beside it that said Compare to Align so I read the back of it and it was the same with a cheaper price. I had no idea it was so expensive $33...way to much.

I am happy to learn that all these symptoms will go away one day. Right now I hate feeling like this...staying inside and not wanting to leave. I use to be very social but now I am terrified to Social interactions right now. I am greatful for the feedback from this site and the amazing ppl that are going thourgh the same thing.

xoxo Misery
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.